# SDR VJ970040

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FORWARD PIT BY 'Y' DUCT IN THE SKIN BLOWN OUT (LEVEL 2) AT STATION 580 L 30 RIGHT SIDE AND FORWARD OF STATION 580 L 30.  REMOVED FASTENERS, REMOVED CORRODED AREA IN INTERNAL SKIN, FABRICATED FILLER AND REPAIR DOUBLER, DRILLED, TREATED AND INSTALLED IAW DC-9 SRM 53-04 FIG 43, 51-30-0.  REINSTALLED ALL REMOVED PARTS IAW DC-9 SRM 51-30-2, 51-30-5.  (M)
